# SDR USAA000816

- Difficulty date: June 12, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 49,724 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED 1.5 INCH, STATION 660, STRINGER 14R.  FABRICATED AND INSTALLED PER SRM 53-30-15.  (M)
